# SDR 96ZZZX4293

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 318152031
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Condition: Not Installed
- Location: Rt Engine Oil
- Stage of operation: CL
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

GRR - RT OIL DIPSTICK LEFT OUT CAUSING OIL LEAK AND SMOKE.  RETURNED TO GRR.  WASHED DOWN, SERVICED OIL AND CONTINUED WITH FLIGHT.
